Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 18 > Quadratic B-Spline Galerkin Method for Numerical...
< Back to Volume

Quadratic B-Spline Galerkin Method for Numerical Solutions of Fractional Telegraph Equations

Full Text PDF

Abstract:

In this study, the authors employed the quadratic B-spline Galerkin method to solve time fractional order telegraph equations. Three model problems are consideredto implement the method. L2, L error norms and numerical results have been presented in tables. Absolute error graphics for all the exact and numerical solutionshave been given

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 18)
Pages:
23-39
DOI:
10.18052/www.scipress.com/BMSA.18.23
Citation:
O. Tasbozan and A. Esen, "Quadratic B-Spline Galerkin Method for Numerical Solutions of Fractional Telegraph Equations", Bulletin of Mathematical Sciences and Applications, Vol. 18, pp. 23-39, 2017
Online since:
May 2017
Export:
Distribution: